Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleReduced Gröbner bases, free difference-differential modules and difference-differential dimension polynomials
Author(s) Alexander Levin
TypeArticle in Journal
AbstractWe define a special type of reduction in a free left module over a ring of difference-differential operators and develop the appropriate Gröbner basis technique that allows to determine the Hilbert function of a finitely generated difference-differential module equipped with a natural double filtration. The results obtained are applied to the study of difference-differential field extensions and systems of difference-differential equations.
Length21
ISSN0747-7171
CopyrightAcademic Press
File
URL dx.doi.org/10.1006/jsco.1999.0412
LanguageEnglish
JournalJournal of Symbolic Computation
Volume30
Number4
Pages357-382
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year2000
MonthOctober
Translation No
Refereed No
Webmaster